Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Acquired asthma after lung infection. Using seretide inhaler. Long term effect of drug?

Hi, I am a 41yr old male. at the age of 27 i aquired adult onset asthma after a lung infection. First I became ill with a verybad chest infection, after recovery i was diagnosed with asthma. I started with the normal blue puffer spray which lasted approx 2 or 3 yrs. The doctor then prescribed Seretide acu inhaler 100 mg this was then increased to 250mg. I feel my asthma is currently under control with this dosage as i suffer no visable or physical side affects. I am active and consider myself slightly above average fitness for my age. Question is, i have now been on seretide for more than 10yrs. Should i be concerned about any health problems from long term use of this drug? note that. never require more than one dose per day and sometimes the 100mg dose works ok as well. thank you for any advice, Mike
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  4408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response

Seretide is a combination of Bronchodilator and steroid.
The systemic side effects of this drugs is very minimal due to inhaled route of administration.
In the long run it may cause Headache, oral candidiasis, hoarseness of voice, muscle cramp and arthralgia.
Consult your doctor for more information.
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor